# SDR 96ZZZX51

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Propeller: Hartzl BHCC2YF2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FC84598R
- Condition: Defective
- Location: Seal Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL OF PROPELLER BLADE IAW HARTZELL SEAL AREA MEASURED UNDER DIMENSIONS.  (EGG-SHAPED.)  MINIMUM ALLOWED, 4.344 INCHES.  MEASURED, 4.342 INCHES.
